MAUDE Adverse Event Report: ENDOLOGIX AFX2; DELIVERY SYSTEM BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; DELIVERY SYSTEM BIFURCATED STENT GRAFT
Model Number BEA22-90/I16-30
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device involved in this event is pending return.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.H3 other text : device has not been returned.
 
Event or Problem Description
The patient was being implanted with an afx2 bifurcated stent graft a patient with occlusive disease on (b)(6) 2026.It was reported that after snaring the yellow wire, the physician fellow was pulling the snare and wire out and they got caught in a stenotic area and caused the sheaths to pinch together.When continuing to pull the snared wire, the wire began to unravel.The physician was able to externalize the distal end of the wire, however, the wire continued to unravel, therefore the physician decided to cut the end of the wire and pull the entire graft out.No injury was reported.
 
Additional Manufacturer Narrative
The reported incident was investigated in alignment with endologix operating procedures and work instructions.Endologix requested medical records and medical imaging from the facility; however, these were denied.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.Endologix received one (1) afx2 bifurcated stent graft delivery system (bsgds) for evaluation.The devices were shipped in a large shipping box, and a red biohazard bag.Upon receipt of the device there was blood and tissue residue throughout the device.The device was decontaminated.A visual evaluation was conducted.The afx2 bsgds was returned with the contralateral limb cover.The contralateral limb appears compressed and deformed, most likely resulting in the inability to pull the wire through the contralateral vessel (as reported stenotic vessel), resulting in the unraveling of the coil.The exact root cause could not be definitively determined from the evaluation of the returned device, however with the information provided it was most likely related to the patient¿s anatomy of the occlusive disease.A clinical evaluation of the adverse event/incident could not be completed.No medical records nor medical imaging relevant to the reported adverse event/incident was received by endologix.The user facility was unable to provide this information.Due to the absence of medical records and medical imaging; device, use, procedure, and/or anatomy relatedness to this adverse event/incident could not be evaluated.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: d9: device available for eval has been updated.D9: date received has been updated.H3: device evaluated by mfg has been updated.H3: device ret to mfg for eval has been updated.G3: awareness date has been updated.H6: investigation type codes: remove code 4118.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.

Brand Name
AFX2
Common Device Name
DELIVERY SYSTEM BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key24295971
Report Number3011063223-2026-00011
Device Sequence Number9397791
Product Code MIH
UDI-Device Identifier00818009015136
UDI-Public(01)00818009015136(17)281017
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBEA22-90/I16-30
Device Lot Number2955817009
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexFemale